# SDR TWAA0006602

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND DOUBLER CRACKED BETWEEN STRINGER 15R AND 16R, STA 945.  FORMER REPAIRED PER MO 72J14.
